×

Semilinear functional differential equations in Banach space. (English) Zbl 0392.34041


MSC:

34G20 Nonlinear differential equations in abstract spaces
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
34E05 Asymptotic expansions of solutions to ordinary differential equations
34K05 General theory of functional-differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Brewer, D. W., A Nonlinear Semigroup for a Functional Differential Equation, (Dissertation (1975), University of Wisconsin) · Zbl 0793.34049
[2] Browder, F., Nonlinear equations of evolution, Ann. Math., 80, 485-523 (1964) · Zbl 0127.33602
[3] J. Dyson and R. Villella BressanEdinburgh J. Math.; J. Dyson and R. Villella BressanEdinburgh J. Math. · Zbl 0361.34055
[4] W. FitzgibbonMonatsh. Math.; W. FitzgibbonMonatsh. Math. · Zbl 0382.45003
[5] W. FitzgibbonJ. Math. Anal. Appl.; W. FitzgibbonJ. Math. Anal. Appl. · Zbl 0382.45003
[6] Friedman, A., Partial Differential Equations (1969), Holt, Rinehart, and Winston: Holt, Rinehart, and Winston New York · Zbl 0224.35002
[7] Hale, J., Functional Differential Equations, (Appl. Math. Series, Vol. 3 (1971), Springer-Verlag: Springer-Verlag New York) · Zbl 0222.34003
[8] Krein, S. G., Linear Differential Equations in Banach Space (1971), Amer. Math. Soc: Amer. Math. Soc Providence, R.I · Zbl 0636.34056
[9] Ladas, G.; Lakshmikantham, V., Differential Equations in Abstract Spaces (1972), Academic Press: Academic Press New York · Zbl 0273.34040
[10] Pazy, A., A class of semi-linear equations of evolution, Israel J. Math., 20, 23-35 (1975) · Zbl 0305.47022
[11] Pazy, A., On the differentiability and compactness of semigroups of linear operators, J. Math. Mech., 17, 1131-1139 (1968) · Zbl 0162.45903
[12] C. Travis and G. Webb; C. Travis and G. Webb · Zbl 0414.34080
[13] Travis, C.; Webb, G., Existence and stability for partial functional differential equations, Trans. Amer. Math. Soc., 200, 395-418 (1974) · Zbl 0299.35085
[14] Travis, C.; Webb, G., Partial differential equations with deviating arguments in the time variable, J. Math. Anal. Appl., 56, 397-409 (1976) · Zbl 0349.35071
[15] Webb, G., Autonomous nonlinear functional differential equations, J. Math. Anal. Appl., 46, 1-12 (1974) · Zbl 0277.34070
[16] G. WebbProc. Amer. Math. Soc.; G. WebbProc. Amer. Math. Soc. · Zbl 0324.34079
[17] Yosida, K., Functional Analysis (1968), Springer-Verlag: Springer-Verlag New York · Zbl 0152.32102
[18] Èl’Sgol’c, L., Introduction to the Theory of Differential Equations with Deviating Arguments (1966), Holden-Day: Holden-Day San Francisco · Zbl 0133.33502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.